MAUDE Adverse Event Report: JJGC S.A. GM ZYGOMATIC IMPLANT, TI, 4.0X47.5; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM ZYGOMATIC IMPLANT, TI, 4.0X47.5; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.1055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Fibrosis (3167)
Date of Event 12/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.
 
Event or Problem Description
The clinician reports that the day the implant was placed in ada 13, failure occurred upon insertion.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis and mobility.No further patient complications were reported.

Brand Name
GM ZYGOMATIC IMPLANT, TI, 4.0X47.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
Manufacturer (Section G)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR   81270-200
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key16579700
Report Number3008261720-2023-006184
Device Sequence Number4747967
Product Code DZE
UDI-Device Identifier07899878032021
UDI-Public07899878032021
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2024
Device Catalogue Number109.1055
Device Lot NumberXK803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/21/2023
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale